Advertisement

Ukrainian Mathematical Journal

, Volume 21, Issue 1, pp 104–107 | Cite as

A parabolic-type equation with piecewise-smooth coefficients

  • V. G. Petrenko
  • I. A. Draitsun
Brief Communications

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    H. Carslaw and J. Jaeger, Conduction of Heat in Solids, Oxford Univ. Press (1959).Google Scholar
  2. 2.
    A. V. Lykov, Theory of Heat Conduction [in Russian], Vysshaya Shkola, Moscow (1967).Google Scholar
  3. 3.
    O. A. Ladyzhenskaya et al., Linear and Quasilinear Equations of Parabolic Type [in Russian], Nauka, Moscow (1967).Google Scholar
  4. 4.
    P. F. Fil'chakov, “On an effective method of solving boundary-value problems in ordinary nonlinear differential equations” [in Ukrainian], Dokl. Akad. Nauk URSR, Ser. A, No. 2 (1967).Google Scholar
  5. 5.
    V. I. Krylov and N. S. Skoblya, “On convergence conditions and error estimates for the approximate inversion of Laplace transforms by means of Fourier series,” Dokl. Akad. Nauk BSSR, Minsk,11, No. 9 (1967).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • V. G. Petrenko
    • 1
  • I. A. Draitsun
    • 1
  1. 1.Institute of MathematicsAcademy of Science of the Ukrainian SSRUSSR

Personalised recommendations